# SDR SIMA201200301

- Difficulty date: December 26, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 22,985 hours, 16,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT T/E DAMAGED BY A PROTRUDING SCREW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH CR-57MR-120.  THE AIRCRAFT WAS RETURNED TO SERVICE.
